# SDR FDEA201204021244

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10321
- Condition: Gouged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, FRAME UPPER FLANGE GOUGED AT S27L.  R & R FRAME IAW SRM 51-40-02, BS 1640, S26L TO S26R REF DWG 146N1032-1.  MAJOR REPAIR CAT A .
